# SDR DL73S981396

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead  Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 CRACKS FOUND IN THE BS 178 BULKHEAD WEB.  REPAIRED PER ERA 331867-14.
